Regularization by noise for the stochastic transport equation

This document is embargoed until:

2023/01/02

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Lisa BeckGND
URN:urn:nbn:de:bvb:384-opus4-663686
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/66368
Parent Title (English):Oberwolfach Reports
Publisher:EMS
Type:Article
Language:English
Year of first Publication:2017
Embargo Date:2023/01/02
Publishing Institution:Universität Augsburg
Release Date:2019/11/29
Volume:14
Issue:1
First Page:459
Last Page:460
DOI:https://doi.org/10.4171/OWR/2017/9
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehr- und Forschungseinheit Angewandte Analysis
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):Deutsches Urheberrecht